UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Scientific Papers of the College of Arts and Sciences, The University of Tokyo  >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/21193

タイトル: Interaction of Singularities of Solution to Semilinear Wave Equation at the Boundary
著者: Kato, Keiichi
発行日: 1988年
出版者: The University of Tokyo
掲載誌情報: Scientific Papers of the College of Arts and Sciences, The University of Tokyo. Vol.38(1988), Page131-139
抄録: We shall study the reflection of singularities at the boundary for the semilinear wave equation u=F(x,u) in 3 dimensional space-time. We shall show that if a H$F^s$-solution (s>3/2) is conormal in the past to a union of a characteristic plane and its reflected one, then singularities of the solution are reflected as in the linear case, and that if a H$F^s$-solution is conormal to two characteristic planes and their reflected ones in the past, then the solution can be singular not only on the four planes but also on the light cone from the point at which the four planes intersest.
URI: http://hdl.handle.net/2261/21193
ISSN: 02897520
出現カテゴリ:Scientific Papers of the College of Arts and Sciences, The University of Tokyo
Scientific Papers of the College of Arts and Sciences, The University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
scp038006.pdf533.34 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください